# SDR HAIHEEA9886

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 350A33212101
- Condition: Worn
- Location: T/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R PC LINK WORN.  SERIAL NUMBERS REMOVED ARE 3588 AND M5969.
